Resend verification code
Forgot your password?
You have successfully signed up!
To help us make your experience even better, please complete your profile by providing some more information about yourself.
Please provide mobile number
My doctor prescribed Vagibact vaginal cream with 7 applicators for 7 days but after the use of 4 applicators in 4 days, I got my periods on the 5th day. My question is can I continue using the remaining 3 applicators after the periods or should I start the new cream for 7 days continuously?
Vagibact cream should not be used during menstruation/periods.
Kindly, start new treatment after your period's end for 7days continuous.
For further help, we recommend checking with one of the
best medical specialists in Lahore and seek a piece of in-person advice at https://oladoc.com/pakistan/lahore/medical-specialist
You can seek help from the doctors listed below:
Dear Sir, My wife cannot take any type of medicine. as soon as she takes medicine, her heartbeat slo...
Salam, I am having a severe allergy to meat, packed masalas, oil. Sometimes I have noticed wheat als...
Around 12 days ago, I was in the emergency ward of the hospital where I accidentally get my finger p...
Constant headache from a month on the left side. Panadol does not effect but disperine soothes the p...
I am facing severe symptoms of allergies for the last few years symptoms are a runny or blocked nose...
Salem to all Doctors,my query is related to fasting in Ramzan. I am 3 years post kidney transplant.e...
by oladoc & Sehat Kahani
Browse Related Doctors
Drag files here
or, if you prefer...
Your question has been submitted and should be approved for publishing soon.
You question will be posted anonymously. However, in order to provide the best answer, our doctors need to know whom the question is for. Please enter details of the patient below. These details will be kept confidential.
Password must be at least 8 characters
oladoc reserves the rights to edit the question for clarification purposes.